My name is Penny and I have visited this site many times over the past 2 years to find help and advice from you lovely people. Sadly Alex passed away suddenly on 12/10/14. He had endured so much over the past 2 years. Alex was cancer free but the RT didn't agree with him. He suffered ORN and had a bone graft earlier this year. However Alex was left with many complications from RT and one of them was laryngeal stenosis another side effect from RT, it's rare but it can happen. My husband was stoic and determined to get well. I feel gutted that his life ended so abruptly after he had coped with so much. Instead of flowers I asked for donations which go to the mouth cancer foundation. This site and the amazing people that contribute to it have been my lifeline and I thank you all. I wish each and everyone of you the very best. Never ever give up Penny xx
Original Post
Dear Penny,

I was so sorry to hear about Alex - you must be absolutely devastated, especially after all that you both went through and endured. RT can continue to have many odd side effects - mine are mostly ones affecting the trigeminal nerve.

I wish you well - and please keep in touch to let us know how you are coping. I always have the 'metaphoric' shoulder.

Good luck

Life's a bitch - then it has puppies.
Hello Penny,I'm very sorry to read you have lost your beloved husband .It must be heartbreaking for you and in away even worse becouse Alec died of a result of the treatment and not the cancer.My thoughts are with you at this sad time .take care valerie.huggs.
Oh Penny
I am only just reading this as I have been away.
I followed the ups and downs of yourself and Alex and can only say that I am so very sad to hear of your loss.
Radiotherapy is such a cruel treatment and causes ongoing ,unrecognised, untreated and undiagnosed problems.
Please take care of yourself and accept my sincere condolences.

Add Reply

Likes (0)
Post
×
×
×
×